Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Haley893

Acne Marks ?

Recommended Posts

Hey so I've been off absorbica for probably a month or two and my cheeks are still red . I'm not sure if it's from the medicine or acne marks . And I don't know what to do to make it go away. Any suggestions ????

post-396941-0-25646300-1400087116_thumb.

post-396941-0-54673200-1400087127_thumb.

post-396941-0-48957700-1400692125_thumb.

post-396941-0-25646300-1400087116_thumb.

post-396941-0-54673200-1400087127_thumb.

post-396941-0-48957700-1400692125_thumb.

Edited by Haley893
Link to comment
Share on other sites

I think this redness is irritation. Your skin looks fine. You are fair so redness is more common. Try to use an anti redness cream. Loreal cc cream for redness( the green one) is awsome and feels like nothing on.

Link to comment
Share on other sites

You can use caladryl or caladryl clear lotion. It helps in soothing sunburns, prickly heat, insect bites and minor skin irritations like yours. Apply it before going to bed and wash it off in the morning. I've done this before and got rid of the redness within a week. All the best ^_^

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×